# SDR C2XA10SH118

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 18,748 hours, 10,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FUSELAGE SKIN HAS CRACK AROUND RIVET FR 77.  REPAIRED SKIN IAW EC5330-02099.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
